English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Mathematical models for erosion and the optimal transportation of sediment

Birnir, B., & Rowlett, J. (2013). Mathematical models for erosion and the optimal transportation of sediment. International Journal of Nonlinear Sciences and Numerical Simulation, 14(6), 323-337. doi:10.1515/ijnsns-2013-0048.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-1ACA-C Version Permalink: http://hdl.handle.net/21.11116/0000-0004-1ACB-B
Genre: Journal Article

Files

show Files
hide Files
:
Rowlett_erosion-final_oa_2013.pdf (Any fulltext), 327KB
Name:
Rowlett_erosion-final_oa_2013.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Birnir, Bjorn, Author
Rowlett, Julie1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 678423
DOI: 10.1515/ijnsns-2013-0048
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Nonlinear Sciences and Numerical Simulation
  Alternative Title : Int. J. Nonlinear Sci. Numer. Simul.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 14 (6) Sequence Number: - Start / End Page: 323 - 337 Identifier: -